# SDR COM11912

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Defective
- Location: Rt Engine
- Part time: 7,686 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE NP DROPPED TO 50 PERCENT; TORQUE CLIMBED TO 125 PERCENT.  REPLACED THE PITCH CONTROL UNIT.
